MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP ANTI-REFLUX VALVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH SALEM SUMP ANTI-REFLUX VALVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888266197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the blue end broke off the arv for seemingly no reason (per the staff nurse).
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed because a lot number was not available.Pictures and one physical sample were received for evaluation.The image and sample were visually inspected, and a broken valve (arv) was observed.The reported condition was confirmed; however, it was not confirmed that the reported condition is related to manufacturing.A walk through or the manufacturing process was carried out showing no abnormal conditions that could trigger the reported condition.According to the instructions for use (ifu) included with product, the valve should be pulled out in the same direction of assembly and should not be pulled at an angle to avoid breaking.No action plan required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
SALEM SUMP ANTI-REFLUX VALVE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19200778
Report Number9612030-2024-00060
Device Sequence Number8107230
Product Code KNT
UDI-Device Identifier10884521007628
UDI-Public10884521007628
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266197
Device Catalogue Number8888266197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown